Jump to content
Important Survey - Please Participate ×

My letter to the idiot doctor


[er...]

Recommended Posts

Here is a letter I sent to Beth Israel Hospital.

 

Dr. Greenberg,

 

I can’t begin to thank you and the other idiot Dr. Plasky for the twelve day taper off of 6MGs daily of Klonopin last February that pushed me into a long lasting Post Acute Withdrawal Syndrome. I have been working with Dr. Khreim, a top Massachusetts Psychopharmacologist to try to rectify the physical and emotional damage done by that imbecile Plasky’s botched taper experiment. That moron didn’t bother to do a medical history to realize that I had been prescribed Xanax since 1991! He started me on the dangerous taper only after knowing me for fifteen minutes!

Get a clue before you kill someone.

 

 

Benzodiazepine withdrawal syndrome—often abbreviated to benzo withdrawal—is the cluster of symptoms that emerge when a person who has taken benzodiazepines, either medically or recreationally, and has developed a physical dependence undergoes dosage reduction or discontinuation. Development of physical dependence and/or addiction and the resulting withdrawal symptoms, some of which may last for years, may result from either drug-seeking behaviors or from taking the medication as prescribed. Benzodiazepine withdrawal is characterized by sleep disturbance, irritability, increased tension and anxiety, panic attacks, hand tremor, sweating, difficulty with concentration, confusion and cognitive difficulty, memory problems, dry retching and nausea, weight loss, palpitations, headache, muscular pain and stiffness, a host of perceptual changes, hallucinations, seizures, psychosis,[1] and suicide[2] (see "Signs and Symptoms" section below for full list). Further, these symptoms are notable for the manner in which they wax and wane and vary in severity from day to day or week by week instead of steadily decreasing in a straightforward monotonic manner.[3]

 

It is a potentially serious condition, and is complex and often protracted in time course.[4][5] Long-term use, defined as daily use for at least three months,[6] is not desirable because of the associated increased risk of dependence,[7] dose escalation, loss of efficacy, increased risk of accidents and falls, particularly for the elderly,[8] as well as cognitive,[9] neurological, and intellectual impairments.[10] Use of short-acting hypnotics, while being effective at initiating sleep, worsen the second half of sleep due to withdrawal effects.[11] Nevertheless, long-term users of benzodiazepines should not be forced to withdraw against their will.[4]

 

Benzodiazepine withdrawal can be severe and can provoke life-threatening withdrawal symptoms, such as seizures,[12] particularly with abrupt or overly rapid dosage reduction from high doses or long time users.[4] A severe withdrawal response can nevertheless occur despite gradual dose reduction, or from relatively low doses in short time users,[13] even after a single large dose in animal models.[14][15] A minority of individuals will experience a protracted withdrawal syndrome whose symptoms may persist at a sub-acute level for months, or years after cessation of benzodiazepines. The likelihood of developing a protracted withdrawal syndrome can be minimized by a slow, gradual reduction in dosage.[16]

 

Link to comment
Share on other sites

I just got back from the post office.

I did get it from a source. There a lot of other reports/articles out there if you google: post acute withdrawal syndrome.

I'm glad I remembered to say that he made his diagnosis only after knowing me for 15 minutes and that I had been on Xanax since 1991.  :)

 

I see Spruce30 that your last dose was .002MGs. That was my point exactly. Even when I collapsed on the twelfth day of my taper they only up-dosed me to 3MGs daily of Klonopin. So that was still a 3MG drop in twelve days. As you know that's equal to 30MGs of Valium. I told the woman that called looking for my $750.00 insurance copay that they would never taper someone off of 60MGs of Valium in twelve days. She replied AGAIN that it was for my own good. DDAAAAAAAA :crazy:

 

That moron Plasky told me that people that they put on a benzo taper at Beth Israel usually crash and burn when they leave the hospital. No shit Einstein. That rates another DDAAAAAAA  :crazy:

Link to comment
Share on other sites

I just got back from the post office.

I did get it from a source. There a lot of other reports/articles out there if you google: post acute withdrawal syndrome.

I'm glad I remembered to say that he made his diagnosis only after knowing me for 15 minutes and that I had been on Xanax since 1991.  :)

 

I see Spruce30 that your last dose was .002MGs. That was my point exactly. Even when I collapsed on the twelfth day of my taper they only up-dosed me to 3MGs daily of Klonopin. So that was still a 3MG drop in twelve days. As you know that's equal to 30MGs of Valium. I told the woman that called looking for my $750.00 insurance copay that they would never taper someone off of 60MGs of Valium in twelve days. She replied AGAIN that it was for my own good. DDAAAAAAAA :crazy:

 

That moron Plasky told me that people that they put on a benzo taper at Beth Israel usually crash and burn when they leave the hospital. No shit Einstein. That rates another DDAAAAAAA  :crazy:

Any time you use material written by others, its appropriate to:

 

1) put it in quote marks to denote that it is quoted material, and not your own work

 

2) provide annotation to the source.

 

To do otherwise is plagiarism, and makes you look unprofessional.

Link to comment
Share on other sites

×
×
  • Create New...